# SDR SWAA2013060316663

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,019 hours, 61,724 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485117
- Part serial: 4817
- Condition: Sheared
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GROUND SPOILER OTBD ACTUATOR ROD END SHEARED.  R & R ACTUATOR IAW MM.
